# SDR RAIA00211330

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 14,255 hours, 14,892 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: TY175603C
- Condition: Intermittent
- Part time: 14,255 hours, 14,892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5360-GSO- FLAPS STUCK AT 9 DEGREES. MAINTENANCE REMOVED AND REPLACED THE FLAP HYDRAULIC CONTROL UNIT, LK AND OPS CK OK.
